MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT

ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT
Catalog Number 08104697190
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The field service engineer performed a hardware test and precision, which were acceptable.The analyzer alarm trace contained numerous alarms related to sample quality.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable aspartate amino transferase and altp gen.2 results for one patient from the cobas c 503 analytical unit.The customer suspected that an interference from the patient¿s medication was causing incorrect results and data flags.The medwatch is for the altp gen.2 assay.Refer to the medwatch with a1-patient identifier (b)(6) for the aspartate amino transferase assay.The initial results had ">kin3" data flags.After the initial results, the customer retested the sample with various dilutions.The customer could not provide specific data but stated all of the results were accompanied by the data flag.The customer retested the patient sample as if it were qc material.The alt result was -7.35 u/l with a data flag.The ast result was 4.07 u/l with a data flag.A new sample was collected from the patient, and the results were the same, with the data flag.No specific data was provided.
 
Additional Manufacturer Narrative
The investigation determined the issue was due to pre-analytical handling issues at the customer site.Correct pre-analytic sample handling is within the customer's responsibility.There is no evidence to suggest a malfunction of the device.

Brand Name
ALTP GEN.2
Common Device Name
ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23281565
Report Number1823260-2025-04172
Device Sequence Number12975251
Product Code CKA
UDI-Device Identifier07613336130513
UDI-Public07613336130513
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K801119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue Number08104697190
Device Lot Number88078201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENYTOIN.
Patient Age56 YR
Patient SexFemale